# SDR NSVA2010191

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 35,467 hours, 42,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED TEMP REPAIR FOR FERRY FLIGHT IAW TD 340-53-10-59.
